# SDR 96ZZZX661

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Connector
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, H

## Discrepancy

NOTE:  THIS IS CLOSING ACTION FOR SDR SUBMITTED 1-18-96, SAME AIRCRAFT.  PROBLEM:  IN CRUISE AT FL 310, APU CRANK LIGHT ILLUMINATED FOLLOWED BY APU EGT RISE TO 300 DEGREES.  PULLED THE APU FIRE HANDLE AND APU CONTROL BUS CIRCUIT BREAKER AT WHICH TIME THE APU SHUT DOWN.  THE AIRCRAFT WAS LANDED AT IND WITHOUT INCIDENT.  CORRECTIVE ACTION:  DETERMINED MOISTURE ACCUMULATION IN CONNECTION D1398 LOCATED NEAR APU WAS CAUSE.  CLEANED AND RE-SEATED CONNECTION, OPS CHECK GOOD.  ALSO, REPLACED THE APU START RELAY, AND THE APU MASTER SWITCH DURING TROUBLESHOOTING.
